# SDR ASAA2023081744696

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 58,641 hours, 17,421 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPCU INOP ASSOCIATED WITH ELEC CAUTION LIGHT. GROUNDED - YES. PERFORMED ELEC BIT MESSAGE BIT PER B737-800 FIM 24-34-TASK 801 SPCU MESSAGE APPEAR, ACCOMPLISHED SPCU INOP. FIM 24-34-802, MESSAGE CLEARED & ELEC LT CLEARED.
